MathSciNet Relay Station
MathSciNet bibliographic data
MR2437141 35A25 (65M99)
Daftardar-Gejji, Varsha; Bhalekar, Sachin Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method. Appl. Math. Comput. 202 (2008), no. 1, 113–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement